# SDR SWAA2016010747764

- Difficulty date: December 27, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 54,622 hours, 31,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW FWD BULKHEAD VAPOR BARRIER CRACKED AT BS 663.  REPAIRED BARRIER IAW EA.
